# SDR C2XA01TY027

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 1,870 hours, 1,272 cycles
- Engine: Allsn AE3007A
- Engine time: 1,870 hours, 1,272 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311431
- Condition: Vibration
- Location: Lt Engine
- Part time: 1,870 hours, 1,272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

IAH  FLIGHT 3977.  CREW ABORTED TAKEOFF DUE TO THE LEFT HAND ENGINE VIBRATION REACHING THE AMBER RANGE.  THE AIRCRAFT WAS FERRIED TO TYS AFTER EXTENSIVE TROUBLESHOOTING BY MAINTENANCE.  THE LEFT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD 6271001.  THE OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
